Set-Valued Fixed-Point Theorems for Generalized Contractive Mappings on Fuzzy Metric Spaces

Baleanu, Dumitru, Elagan, S. K. . Abstract and Applied Analysis 2012. 2012 (832807) :-

Locate this article in:

Bibtex

@article{CIS-317614,
  Author = {Baleanu, Dumitru and Elagan, S. K.},
  Title = {Set-Valued Fixed-Point Theorems for Generalized Contractive Mappings on Fuzzy Metric Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {832807},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles